Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
james9382

Accutane timeline

On Monday March 7th, I started a treatment of accutane at a dose of 80mg/day (40mg in the morning 40 at dinner). I'm a male wheighing 155lbs, How soon should I expect side effects, initial breakout and clearing?

Share this post


Link to post
Share on other sites

prolly within a week you'll start to see some side effects, and about 2 weeks you start to get your initial breakout, and some side effects get worse.. at least for me.. im about to finish week 4 myself smile.gif

Share this post


Link to post
Share on other sites

i started out on 40mg a day but moved up to 80mg for my second month. i experience a pretty bad initial break out when i first started on 40mg but it eventually went away. when i started on 80mg a day i had another bad break out but it went away much faster then it the first time. i had no new acne for 2 weeks after that and had absolutely no bumps on my face for about 1 week. over the past week i had another minor break out but have noticed it clears up much much faster even the red marks go away within a few days! :knock on wood: hopfully this keeps up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×